# SDR ASAA2020122733772

- Difficulty date: December 27, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 24,590 hours, 8,008 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 46T3GP
- Condition: Inoperative
- Location: Hf Comms
- Part time: 20,169 hours, 6,440 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HF INOPERABLE UNABLE TO TRANSMIT AND NEGATIVE SEL CAL CHECK.  GROUNDED-YES.  PERFORMED B737-900 FIM 23-11 TASK 806 HF 2 RECEIVE/TRANSMIT PROBLEM.  REPLACED HF 2 TRANSCEIVER, PER B737-900 AMM 23-11-21.  OPERATIONS CHECK GOOD.
